# SDR DL733953944

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Coffeemaker
- Part number: 416000121
- Condition: Smoked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LOUD POP HEARD FROM AFT COFFEEMAKER FOLLOWED BY ELECTRIC SMOKE.  REPLACED COFFEEMAKER CAPT SIDE AFT.
